Generalized robust-regression-type estimators under different ranked set sampling


KOYUNCU N. , Al-Omari A. I.

MATHEMATICAL SCIENCES, 2020 (SCI İndekslerine Giren Dergi) identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası:
  • Basım Tarihi: 2020
  • Doi Numarası: 10.1007/s40096-020-00360-7
  • Dergi Adı: MATHEMATICAL SCIENCES

Özet

In this paper, we have proposed a new generalized robust estimators of population mean under different ranked set sampling. Robust estimators are recently defined by Zaman and Bulut (Commun Stat Theory Methods 48(8):2039-2048, 2019a) and Ali et al. (Commun Stat Theory Methods, 2019. ) under simple random sampling. We have generalized robust-type estimators where Zaman and Bulut (2019a) and Ali et al. (2019) estimators are members of our generalized estimator. We have also extended our results to ranked set and median ranked set sampling designs. The simulation study showed that our proposed robust-type estimator performs better.